Vol. 7, No. 6, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 5, 1083–1342
Issue 4, 813–1081
Issue 3, 555–812
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Sharp constant for a $k$-plane transform inequality

Alexis Drouot

Vol. 7 (2014), No. 6, 1237–1252
Abstract

The k-plane transform k acting on test functions on d satisfies a dilation-invariant Lp Lq inequality for some exponents p,q. We will make explicit some extremizers and the value of the best constant for any value of k and d, solving the endpoint case of a conjecture of Baernstein and Loss. This extends their own result for k = 2 and Christ’s result for k = d 1.

Keywords
k-plane transform, best constant, extremizers
Mathematical Subject Classification 2010
Primary: 44A12
Milestones
Received: 27 January 2012
Revised: 3 June 2014
Accepted: 27 August 2014
Published: 18 October 2014
Authors
Alexis Drouot
Department of Mathematics
UC Berkeley
Berkeley, 94704
United States